# SDR YENA20150424090

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT RT SHEAR PANEL SUPPORT FRAME 84 TO 85 AFT WET AREA.  REMOVED RT PANEL SUPPORT FRAME 84 TO 85 AFT WET AREA REF SRM 51-41-01; 51-41-02 AND 51-43-04.  LOCATED AND DRILLED NEW PANEL REF SRM 51-41-01; 51-41-02 AND 51-43-04. APPLIED ALODINE TO NEW PANEL REF SRM 51-23-04. INSTALLED NEW PANEL AND TOP COATED. REF SRM 51-41-01;  51-41-02; 51-43-03; 51-43-04; 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
